# SDR COEA2015121621811

- Difficulty date: December 16, 2015
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 13S5337F249202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR THRESHOLD UPPER SURFACE HAS CORROSION JUST OB OF SEAT TRACK.   REPLACED WITH OEM PART.
